# SDR 9810566628

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT FROM FL410, THE NR 2 ENGINE FLAMED OUT.  THE DESCENT CONTINUED TO FL260 WHEN THE ENGINE WAS RESTARTED.  ENGINE OPERATION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE PER FIM 71-01-00, PG 209 WITH NO DEFECTS NOTED.  THE MAIN FUEL FILTER WAS REPLACED AS A PRECAUTION.  FOLLOW-UP ENGINE RUN FOUND NO DISCREPANCIES AND THE AIRCRAFT CONTINUED IN SERVICE.
